# SDR 98ZZZX3028

- Difficulty date: August 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-28-235
- Engine: Lyc O540B4B5
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Part number: M3635
- Condition: Worn
- Location: Lt Magneto
- Part time: 745 hours
- Component: Slick, 6355
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED LEFT MAGNETO FOR INSPECTION.  DURING PROCESS OF INSPECTING COUPLING ASSY, NOTICED THE COILED SPRING SHOWING SIGNS OF ABNORMAL WEAR NEAR THE CONNECTING PORTION OF SPRING TO THE POST OF HOUSING.  SPRING IS WEARING ON CENTER POST OF PAWL ASSEMBLY.  NO ABNORMAL OILING OR CORROSION OBSERVED ON PAWL PLATE ASSY OTHER THAN JUST AROUND PIN AREA.
